Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An interpolation series


Author: Edwin J. Akutowicz
Journal: Proc. Amer. Math. Soc. 14 (1963), 559-563
MSC: Primary 30.36
DOI: https://doi.org/10.1090/S0002-9939-1963-0159001-0
MathSciNet review: 0159001
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. J. Akutowicz and L. Carleson, The analytic continuation of interpolatory functions, J. Analyse Math. 7 (1959/1960), 223–247. MR 0139749, https://doi.org/10.1007/BF02787687
  • [2] Lennart Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921–930. MR 0117349, https://doi.org/10.2307/2372840
  • [3] J. L. Walsh, Interpolation and approximation, Amer. Math. Soc. Colloq. Publ. Vol. 20, Chapters 8, 9, 10, Amer. Math. Soc., Providence, R. I., 1935.
  • [4] Rolf Nevanlinna, Eindeutige analytische Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd XLVI, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1953 (German). 2te Aufl. MR 0057330
  • [5] S. Takenaka, On the orthogonal functions and a new formula of interpolation, Japan. J. Math. 2 (1926), 129-145.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.36

Retrieve articles in all journals with MSC: 30.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0159001-0
Article copyright: © Copyright 1963 American Mathematical Society